MAUDE Adverse Event Report: GE VINGMED ULTRASOUND AS; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

GE VINGMED ULTRASOUND AS; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 9VT-D
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
After the conclusion of the asd [atrial septal defect] closure procedure, transesophageal echocardiography, the patient developed a contact tear/burn due to the echo probe.

Brand Name
NA
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
GE VINGMED ULTRASOUND AS
3000 n. grandview blvd
waukesha WI 53188
MDR Report Key22737187
Report Number22737187
Device Sequence Number9240212
Product Code ITX
UDI-Device Identifier00195278388483
UDI-Public(01)00195278388483
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
Report Date (Section F) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9VT-D
Device Catalogue NumberKN100130
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age10 YR
Event Location Hospital
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient SexUnknown
Patient Weight29 KG
Date Report Sent to FDA07/09/2025